# SDR SWAA2025081504621

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STORAGE BIN LOWER TRIM,  EMERGENCY LIGHT IS LOOSE AT ROWS 7, 8, & 9 FED.  ADJUSTED STORAGE BIN LOWER TRIM WITH EMERGENCY LIGHT IAW CMM 25-24-02.
